# SDR WVER2016031591114

- Difficulty date: March 15, 2016
- Submitted: March 15, 2016
- Operation: General aviation
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 30,868 hours, 24,658 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: CC67034366001SB
- Condition: Damaged
- Location: Bs 202-220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE LOCATING HOLES IN STR 13L, FITTING IAW S/B 670BA-53-044, PART A, REV C, FOUND THREE FASTENER HOLES WILL BE LOCATED NEAR MILLED RADIUS OF FITTING.
